Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking metformin for diabetes type 2. Why do I feel like I breath fire?

I am a 49 year old female with type 2 diabetes . Take metformin 500mg three times a day. My problem now may or may not have anything to do with diabetes. I have had a headache for about a week now and an excessive feeling of internal heat. It is mainly in my torso and head. I feel like I could breath fire. What do you think?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
You have not mentioned your blood sugar/ HbA1C levels. Anyway your symptoms appear to correlate with 3-4 conditions. 1.Hypoglycemia (headache and feeling hot/perspiration). 2.Peri/postmenopausal sympyoms(hot flushes/headache). 3.High blood pressure. 4.Migraine. 5.Trigeminal neuralgia. So get checked for these conditions and treated by concerned specialist.
Best wishes and warm regards
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor